# SDR SWAA2016122810810

- Difficulty date: December 21, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 52,499 hours, 30,491 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT T/E FLAP DELAMINATED AT T/E.   REPAIRED THE FLAP IAW EA.
